Alert archive / Maine / Gale Warnings in 2017
Gale Warning 8, NWS Gray, ME
NWS Gray, ME issued this gale warning at Jan 26, 2017, 3:07 AM EST. It took effect at Jan 26, 2017, 10:00 PM EST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2017, 3:07 AM EST (08:07 UTC)
- In effect from
- Jan 26, 2017, 10:00 PM EST
- Expired
- Jan 28, 2017, 3:00 AM EST
- In force
- 29 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
459 WHUS71 KGYX 260807 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 307 AM EST THU JAN 26 2017 ANZ150-152-154-262215- /O.UPG.KGYX.GL.A.0005.170127T0000Z-170127T1200Z/ /O.NEW.KGYX.GL.W.0008.170127T0300Z-170127T2200Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 307 AM EST THU JAN 26 2017 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-262215- /O.EXT.KGYX.SC.Y.0012.170126T2200Z-170127T2200Z/ PENOBSCOT BAY-CASCO BAY- 307 AM EST THU JAN 26 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EST FRIDAY... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
162 WHUS71 KGYX 262016 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 316 PM EST THU JAN 26 2017 ANZ150-152-154-271030- /O.CON.KGYX.GL.W.0008.170127T0300Z-170127T2200Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 316 PM EST THU JAN 26 2017 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EST FRIDAY... * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-271030- /O.CON.KGYX.SC.Y.0012.170126T2200Z-170127T2200Z/ PENOBSCOT BAY-CASCO BAY- 316 PM EST THU JAN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 34 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
287 WHUS71 KGYX 270336 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1036 PM EST THU JAN 26 2017 ANZ150-152-154-271745- /O.EXT.KGYX.GL.W.0008.000000T0000Z-170128T0800Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 1036 PM EST THU JAN 26 2017 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM EST SATURDAY... * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...4 TO 6 FEET WESTERN WATERS AND 5 TO 9 FEET EASTERN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-271745- /O.EXT.KGYX.SC.Y.0012.000000T0000Z-170128T0800Z/ PENOBSCOT BAY-CASCO BAY- 1036 PM EST THU JAN 26 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST SATURDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
862 WHUS71 KGYX 270817 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 317 AM EST FRI JAN 27 2017 ANZ150-152-154-272230- /O.CON.KGYX.GL.W.0008.000000T0000Z-170128T0800Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 317 AM EST FRI JAN 27 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-272230- /O.CON.KGYX.SC.Y.0012.000000T0000Z-170128T0800Z/ PENOBSCOT BAY-CASCO BAY- 317 AM EST FRI JAN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
133 WHUS71 KGYX 271449 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 949 AM EST FRI JAN 27 2017 ANZ151-153-280500- /O.UPG.KGYX.SC.Y.0012.000000T0000Z-170128T0800Z/ /O.EXA.KGYX.GL.W.0008.000000T0000Z-170128T0800Z/ PENOBSCOT BAY-CASCO BAY- 949 AM EST FRI JAN 27 2017 ...GALE WARNING IN EFFECT UNTIL 3 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 3 AM EST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-152-154-280500- /O.CON.KGYX.GL.W.0008.000000T0000Z-170128T0800Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 949 AM EST FRI JAN 27 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... * WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
100 WHUS71 KGYX 272030 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 330 PM EST FRI JAN 27 2017 ANZ150>154-280800- /O.CON.KGYX.GL.W.0008.000000T0000Z-170128T0800Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 330 PM EST FRI JAN 27 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
580 WHUS71 KGYX 280301 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1001 PM EST FRI JAN 27 2017 ANZ150>154-280800- /O.CON.KGYX.GL.W.0008.000000T0000Z-170128T0800Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 1001 PM EST FRI JAN 27 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
638 WHUS71 KGYX 280816 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 316 AM EST SAT JAN 28 2017 ANZ150-152-154-281200- /O.EXP.KGYX.GL.W.0008.000000T0000Z-170128T0800Z/ /O.NEW.KGYX.GL.W.0009.170128T0816Z-170128T1200Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 316 AM EST SAT JAN 28 2017 ...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. * WINDS...WEST 20 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-282000- /O.EXP.KGYX.GL.W.0008.000000T0000Z-170128T0800Z/ /O.NEW.KGYX.SC.Y.0013.170128T0816Z-170128T2000Z/ PENOBSCOT BAY-CASCO BAY- 316 AM EST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Jan 26, 2:57 AM EST, 10 minutes earlier.
Area forecast discussion, Jan 26, 2:57 AM EST, 10 minutes before
Area Forecast Discussion
National Weather Service Gray ME
257 AM EST Thu Jan 26 2017
.SYNOPSIS...
A cold front will approach from the west this morning and cross
our region this afternoon. Mainly fair, colder, and breezy
weather will follow in the wake of the front for Friday into the
weekend. However, upslope snows are likely in the mountains. This
generally dry pattern may continue into early next week.
&&
.NEAR TERM /THROUGH TODAY/...
Weak warm air advection is promoting a good amount of clouds and
some spotty light precipitation across the region early this
morning. Some very spotty freezing rain or sprinkles across
interior southern NH are likely occurring on an isolated basis.
This should move out for the most part by 12z this morning with
little in the way of negative impact.
We should experience a brief warm sector today that should allow
for breaks in the clouds through early afternoon and allow
temperatures to rise well into the 40s in many areas...if not a 50
degree reading or two across southeastern NH. A weak southern
stream wave located across the mid atlantic should stay far enough
to our south to keep any steady light precipitation to the south
of the forecast area. Otherwise, a cold front will move across the
region this afternoon - perhaps with a few rain or snow
showers/squalls in the mountains. Winds will pick up and become
gusty late this afternoon in the wake of the front.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM FRIDAY/...
Upslope snow showers should be plentiful in the mountains tonight
through friday with moist cyclonic flow in place. Several inches
of accumulations are expected in those prime NWly flow upslope
regions. Downwind from the mountains we are generally expecting
variably cloudy skies and occasionally gusty winds overnight in
areas that do not fully decouple.
Another short wave trough approaches from the west on Friday.
Enough moisture and ascent will be present to allow for numerous
snow showers and squalls in the mountains. It is also noted that
Froude number forecast data indicate that snow shower activity
will not be blocked by the Whites for a time Friday afternoon and
evening. This concurs with the BTV snow squall parameter favoring
squalls over a fairly wide area. This should allow for snow
showers/squalls to reach the coastal plain and southern NH late
Friday afternoon and early evening perhaps starting as a very
brief period of rain. Have therefore allowed for chance pops to
expand toward the coast. In a nutshell there could be some
slippery travel in time for or during the evening commute on
Friday.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Colder weather on tap for the weekend and early next week
as a series of shortwaves moving through a broad upper
trough over the northeast bring re-enforcing shots of cold
air during the period.
First of these will swing in from the west Friday afternoon and
evening. Snow showers and some squalls will continue Friday
evening with some light additional accumulation...mainly in the
north. Expect this activity to diminish after midnight as the the
surface trough pushes offshore by daybreak Saturday. Clouds and
winds will help to keep temps up as lows bottom out in the mid
teens to lower 20s north and mid to upper 20s south.
Saturday will feature variable cloudiness downwind of the
mountains and mostly cloudy skies with a continuing chance
of snow showers in the north. Highs will range through the
20s north and through the 30s in the south.
Next shortwave forecast to gradually flatten out as it pushes
in from the west Saturday night and Sunday. Will once again
see variable cloudiness across the region with scattered snow
showers mainly in the northern zones. Lows will range through
the teens north and lower to mid 20s south. Surface trough
will gradually push east through the region on Sunday bringing
clearing downwind of the mountains by early evening. Highs on
Sunday will once again range through the 20s north and 30s
south.
High pressure will nose in from the northwest Sunday night
producing mostly clear skies. Lows will range from the single
numbers north to the teens south. Surface high will continue
to build in from the west on Monday. Exect partly cloudy skies
with highs from the mid teens and lower 20s north to the mid
20s to lower 30s south.
Another chilly night on tap Monday night as high pressure
crests over the region. Lows will range through the single
numbers in northern and central zones with lower to mid teens
in the south.
Next shortwave will roll in from the west on Tuesday but once
again this wave forecast to flatten out as it pushes into the
northeast. Weakening surface low will bring increasing clouds
and a chance of afternoon snow showers in weak over-running.
May see some light accumulations in the north with amounts
generally an inch or less through Tuesday night. Highs on
Tuesday will be similar to past days with mid teens to lower
20s north and mid 20s to lower 30s south.
Low pressure will continue to weaken as it slowly pushes
eastward Wednesday. looking for mostly cloudy skies through
the day with low chance pops for snow showers.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
Short Term...Mainly VFR conditions are expected today through
Friday. However, a couple of frontal passages during this time may
drop cigs and vsbys down to MVFR for short periods of time during
the period.
Long term...Areas of MVFR ceilings/vsby in scattered snow showers
Friday night through Saturday through Sunday. VFR Sunday night
through Monday night.
&&
.MARINE...
Short Term...Gale warnings have been issued for the ocean waters
for tonight and Friday as frequent NW/W wind gusts of around 35 kt
are expected. SCA for the bays as winds should be lower there.
Long Term...SCA's likely Friday night and Saturday.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory from 5 PM this afternoon to 5 PM EST
Friday for ANZ151-153.
Gale Warning from 10 PM this evening to 5 PM EST Friday for
ANZ150-152-154.
&&
NEAR TERM...Ekster
SHORT TERM...Ekster
LONG TERM...SinsabaughHazardous weather outlook, Jan 25, 3:48 PM EST, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 348 PM EST WED JAN 25 2017 MEZ007>009-012>014-018>028-NHZ001>015-262100- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 348 PM EST WED JAN 25 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME VERY LIGHT MIXED PRECIPITATION IS POSSIBLE TONIGHT, ESPECIALLY ACROSS SOUTHERN AND CENTRAL NEW HAMPSHIRE AND ADJACENT SOUTHERNMOST MAINE. THERE COULD BE SOME VERY LIGHT ICING MIXED WITH SLEET. HOWEVER, PROBABILITY IS FAIRLY LOW FOR ANY SORT OF SIGNIFICANT IMPACT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ151-153-262100- PENOBSCOT BAY-CASCO BAY- 348 PM EST WED JAN 25 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. GALES POSSIBLE THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-262100- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 348 PM EST WED JAN 25 2017 ...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. GALES POSSIBLE THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 25, 10:59 PM EST, 4 hours 8 minutes before
Special Weather Statement National Weather Service Gray ME 1059 PM EST Wed Jan 25 2017 NHZ007-008-010-011-013-015-260730- Sullivan-Merrimack-Strafford-Cheshire-Interior Rockingham- Western And Central Hillsborough- Including the cities of...Claremont...Cornish...Unity...Croydon... Goshen...Grantham...Lempster...Newport...Charlestown...Boscawen... Canterbury...Concord...Dunbarton...Loudon...Hooksett... Barrington...Rochester...Dover...Rollinsford...Somersworth... Durham...Madbury...Gilsum...Keene...Marlow...Sullivan...Surry... Jaffrey...Salem...Atkinson...Newton...Plaistow...Chester... Derry...Hampstead...Exeter...Amherst...Milford...Mont Vernon... Goffstown...Peterborough...Sharon...Hollis...Weare 1059 PM EST Wed Jan 25 2017 ...A FEW SLIPPERY SPOTS POSSIBLE OVERNIGHT... PATCHY VERY LIGHT FREEZING RAIN IS EXPECTED TO OCCUR ACROSS PORTIONS OF SOUTHERN NEW HAMPSHIRE THROUGH ABOUT 2 AM. MANY LOCATIONS WILL REMAIN DRY BUT THOSE THAT SEE IT CAN EXPECT A FEW SLIPPERY SPOTS.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.